# SDR R61A201508150584

- Difficulty date: August 15, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LOWER CENTER SECTION SEAL REST, AFT CARGO DOOR THRESHOLD IS CORRODED.  MAINTENANCE  R & R LOWER CENTER SECTION SEAL REST AFT CARGO DOOR THRESHOLD IAW SRM 51-40-02, 51-23-04, 51-23-06, 51-21-01. PN 170-85251-401, SEAL REST.
